MAUDE Adverse Event Report: US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO MULTIFIRE ENDO HERNIA; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 174027
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic transabdominal preperitoneal (tapp) hernia procedure, the preloaded reload was able to fire properly.The reload was replaced to a new one, but the reload fell into the abdomen.A new reload was replaced again, and it fell again into the abdomen.It was noted that the two reloads were able to retrieve by surgical technique.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: 174027, 174027 mf endo hernia o 12 4.0 (lot#:p3g0033), unknown hernia, unknown hernia stapler (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d1, d4(model#, catalog#, expiration date, lot#, udi#), d8, d9, g3, g4, h3, h4, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Only the display box and the blister were received.A comp rehensive examination could not be performed, because the returned sample was not received in a state that allowed full functional or visual assessment.It was reported that the single use loading unit (sulu) disengaged.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MULTIFIRE ENDO HERNIA
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19706105
Report Number2647580-2024-03008
Device Sequence Number7751658
Product Code GCJ
UDI-Device Identifier10884521070608
UDI-Public10884521070608
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K912097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number174027
Device Catalogue Number174027
Device Lot NumberP3G0033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/15/2024
08/16/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/18/2024
09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown